# SDR YENA2023111001365

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 61,166 hours, 21,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#571, LGA-FLL. 'DIRTY SOCK SMELL REPORTED BY CABIN CREW  BELOW 10000 ON DESCENT; COMPLIED WITH INFORMATION  NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE  10 PER TSM 05-50-00-810-085 A/C OK FOR SVC .'
